Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks on a paper by R. H. Bruck


Author: Trevor Evans
Journal: Proc. Amer. Math. Soc. 7 (1956), 211-220
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078982-3
MathSciNet review: 0078982
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Rafael Artzy, On loops with a special property, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 448-453. MR 0069804 (16:1083e)
  • [2] R. H. Bruck, Analogues of the ring of rational integers, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 50-57. MR 0069805 (16:1083f)
  • [3] I. M. H. Etherington, Non-associative arithmetics, Proceedings of the Royal Society of Edinburgh vol. 62 (1949) pp. 442-453. MR 0029898 (10:677a)
  • [4] Trevor Evans, On multiplicative systems defined by generators and relations, I. Normal form theorems, Proc. Cambridge Philos. Soc. vol. 47 (1951) pp. 637-649. MR 0043764 (13:312g)
  • [5] -, On multiplicative systems defined by generators and relations, II. Monogenic loops, Proc. Cambridge Philos. Soc. vol. 49 (1953) pp. 579-589. MR 0057865 (15:283h)
  • [6] Trevor Evans and B. H. Neumann, On varieties of groupoids and loops, J. London Math. Soc. vol. 28 (1953) pp. 342-350. MR 0057867 (15:284b)
  • [7] Helene Popova, Sur la logarithmetique d'une boucle, C.R. Acad. Sci. Paris vol. 236 (1953) pp. 1220-1222. MR 0053928 (14:842a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078982-3
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society